# SDR DXTA2025020302154

- Difficulty date: January 29, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N873QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000130
- Aircraft time: 110 hours, 64 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: KP204
- Condition: Faulty
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CARGO & ACCESSORY COMPARTMENTS: ON THE GROUND WITH APU RUNNING, NOTICED A STRONG ELECTRICAL BURNING ODOR WHEN ENTERING THE BAGGAGE COMPARTMENT.  NO VISIBLE SMOKE BUT A STRONG ODOR.  OPENED THE BAGGAGE COMPARTMENT CB PANEL DOOR AND ODOR SEEMS TO BE COMING FROM THERE.REMOVED AND REPLACED INTERIOR J-BOX RELAYS KP2004 KP2005 & KP2006 IAW CE700 AMM 24-60-35. OPERATIONAL TESTS GOOD. NO ODOR OR DEFECTS NOTED.
